# SDR CALA2014081101103

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 45,154 hours, 16,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STATION 480L BETWEEN STRINGER 8L & 9L AROUND THE BUCKED TAIL OF THE INBD RIVET ATTACHING THE AC OUTLET EXTRUSION SUPPORT BRACKET.  REPAIRED CRACKED AREA IAW EA 5310-04716 REV G OP 02.
